# SDR FDEA202311271944

- Difficulty date: November 27, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 61,187 hours, 22,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Damaged
- Location: Bs 582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOBE DAMAGED AT STA 582 LBL 45 MAJOR REPAIR: FABRICATED NEW SEAT TRACK BAC1520-792 7178T6511 P.O. MA6505860 , PER SAMPLE AND   INSTALLED NEW SEAT TRACK STA. 440-680 LBL 45.5 , REF B757 SRM 51-40-02 AND B757 SRM SUPPLEMENT 53-10-52.
